# SDR SWAA2021110320865

- Difficulty date: September 19, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENERS HOLES FWD CARGO BILGE R/H FLOOR SUPPORT Z CHANNEL S-26R BETWEEN STA 480 AND 500A ; / [01] REMOVED CORRECTION ON AREAS AT S-26R BTW STA 480-500A AS PER B737-700 SRM 51-10-02-0G-0; [02] THIS FAULT WILL BE RESOLVE ON FAULT TTG8Q006LM5N. NOTE: SUPPORT Z CHANNEL STAR AT STA 500; [03] VERIFIED 2.
